Explicit Difference Approximations of the One-Dimensional Diffusion Equation, Using a Smoothing Technique.
Numerische Mathematik, Tome 17 (1971), pp. 409-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__17_132087,
author = {G.R. JOUBERT},
title = {Explicit {Difference} {Approximations} of the {One-Dimensional} {Diffusion} {Equation,} {Using} a {Smoothing} {Technique.}},
journal = {Numerische Mathematik},
pages = {409--430},
year = {1971},
volume = {17},
zbl = {0212.17901},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__17_132087/}
}
G.R. JOUBERT. Explicit Difference Approximations of the One-Dimensional Diffusion Equation, Using a Smoothing Technique.. Numerische Mathematik, Tome 17 (1971), pp. 409-430. http://geodesic.mathdoc.fr/item/NUMA_1971__17_132087/